MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1112
Medical Device Problem Codes Charging Problem (2892); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation summary: with all the available information, boston scientific concludes that the cause of the patient experiencing difficulty charging of the ipg and undergoing an ipg replacement procedure was not confirmed based on device analysis and record review.Device technical analysis: the ipg was returned, analyzed, passed all tests performed, and exhibited normal device characteristics.Investigation conclusion: based on all available information, engineers are not able to confirm the root cause of the event.The ipg was returned, as such, physical analysis was conducted in our laboratory.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable root cause for the complaint as no problem was detected.
 
Event or Problem Description
It was reported that the patient experienced difficulty charging and underwent a procedure in which the implantable pulse generator (ipg) was replaced.The patient is doing well post operatively.
 
Event or Problem Description
It was reported that the patient experienced difficulty charging and underwent a procedure in which the implantable pulse generator (ipg) was explanted.The patient is doing well post operatively.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Investigation summary: with all the available information, boston scientific concludes that the cause of the patient experiencing difficulty charging of the ipg and undergoing an ipg replacement procedure was not confirmed based on device analysis and record review.Device technical analysis: the ipg was returned, analyzed, passed all tests performed, and exhibited normal device characteristics.Investigation conclusion: based on all available information, engineers are not able to confirm the root cause of the event.The ipg was returned, as such, physical analysis was conducted in our laboratory.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable root cause for the complaint as no problem was detected.
 
Event or Problem Description
 
Additional Manufacturer Narrative

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key17347532
Report Number3006630150-2023-04201
Device Sequence Number6091479
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public08714729837138
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/24/2018
Device Model NumberSC-1112
Device Catalogue NumberSC-1112
Device Lot Number19629859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer07/25/2023
07/27/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date07/25/2023
08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown